Quantum Group Invariants and Link Polynomials

Zhang, RB, Gould, MD and Bracken, AJ (1991) Quantum Group Invariants and Link Polynomials. Communications in Mathematical Physics, 137 1: 13-27. doi:10.1007/BF02099115

Author Zhang, RB
Gould, MD
Bracken, AJ
Title Quantum Group Invariants and Link Polynomials
Journal name Communications in Mathematical Physics   Check publisher's open access policy
ISSN 0010-3616
Publication date 1991-01-01
Sub-type Article (original research)
DOI 10.1007/BF02099115
Open Access Status Not Open Access
Volume 137
Issue 1
Start page 13
End page 27
Total pages 15
Publisher Springer-Verlag
Language eng
Keyword Yang-Baxter Equation
Conformal Field-Theory
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 48 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 39 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:21:30 EST by System User